# SDR EIA2000312

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 699 RBL 24 ELONGATED HOLES IN RIGHT INBOARD SLANT PRESSURE PANEL.  REPAIRED RIGHT INBOARD SLAT PRESSURE PANEL AT FS 6999 RBL 24.  REAMED HOLES, FABRICATED AND INSTALLED FREEZE PLUGS IN DISCREPANT HOLES PER ECRA 944-53-092-2. (M)
